MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO70

RADIOMETER MEDICAL APS SAFEPICO70
Model Number 956-613
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, on (b)(6) 2024, as the nurse was preparing to perform a blood gas analysis test on a patient, she checked the safepico (lot number: na01) and confirmed that it was airtight and within its expiration date.However, upon opening the package and rechecking the device, the nurse found that the needle of the safepico was rusty.The rusty needle was not used for treatment.
 
Additional Manufacturer Narrative
Radiometer have checked all of the available reference samples in visual inspection.All reference samples within specification.Corrosion on the needle has not been observed.Production documentation of the affected lot was checked and found no deviations.11 defective samples delivered and checked under visual inspection.On samples there is foreign matter on samplers needles.After opening the bag with samples, a chemical odor reminiscent of chlorine immediately emerged.However, the investigation is still ongoing and hence the root cause is not identified yet.On 2024-07-15 radiometer decided to recall the affected lot (na01).The lot was not distributed to the us, and hence the us is not affected.Due to the suspected root cause, the stock recovery is only affected in china.
 
Additional Manufacturer Narrative
Radiometer have checked all of the available reference samples in visual inspection.All reference samples within specification.Corrosion on the needle has not been observed.Production documentation of the affected lot was checked, and found no deviations.11 defective samples delivered and checked under visual inspection.On samples there is foreign matter on samplers needles.After opening the bag with samples, a chemical odor reminiscent of chlorine immediately emerged.Chlorine is not used at any stage of radiometer production process.Hence, the root cause could be due to exposure of chemical agent containing chlorine after production process.

Brand Name
SAFEPICO70
Common Device Name
SAFEPICO70
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
pearlyn pah
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key19622599
Report Number3002807968-2024-00036
Device Sequence Number6359746
Product Code JKA
UDI-Device Identifier05700699566133
UDI-Public(01)05700699566133(17)240810(10)NA01
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2024
Device Model Number956-613
Device Catalogue Number956-613
Device Lot NumberNA01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer07/15/2024
08/01/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date08/06/2024
08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown